Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 511, NWS Norman, OK

May 29, 20195 counties in Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at May 29, 2019, 9:23 AM CDT for 5 counties in Oklahoma. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 29, 2019, 9:23 AM CDT (14:23 UTC)
Expired
May 29, 2019, 10:15 AM CDT
In force
52 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Cleveland County, OK, Lincoln County, OK, Oklahoma County, OK, Pottawatomie County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 19 km from the middle of the area, began a volume at 14:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 12:00Z, 2.4 hours before the alert went out and 33 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 12:00Z on 2019-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3136 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 12:00Z on 2019-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3136 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
192 m²/s²
Significant tornado parameter
3.5
Supercell composite
14.1

Open this sounding in Storm Lab

The text

As transmitted.

632 
WUUS54 KOUN 291423
SVROUN
OKC027-081-109-125-133-291515-
/O.NEW.KOUN.SV.W.0511.190529T1423Z-190529T1515Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
923 AM CDT Wed May 29 2019

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  Northwestern Seminole County in east central Oklahoma...
  Southeastern Oklahoma County in central Oklahoma...
  Southwestern Lincoln County in central Oklahoma...
  Northeastern Cleveland County in central Oklahoma...
  Northwestern Pottawatomie County in central Oklahoma...

* Until 1015 AM CDT.

* At 923 AM CDT, a severe thunderstorm was located over southeastern
  Oklahoma City, or near Stella, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Southeastern Oklahoma City, northeastern Norman, Shawnee, Tecumseh,
  McLoud, Pink, Meeker, Johnson, Stella, Dale, Newalla, northeastern
  Lake Thunderbird, Bethel Acres, Little Axe and Aydelotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3520 9721 3534 9734 3564 9691 3534 9667
TIME...MOT...LOC 1423Z 231DEG 27KT 3531 9716 

HAIL...1.00IN
WIND...60MPH
 
$$

SIX
2 follow-up statements
668 
WWUS54 KOUN 291445
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
945 AM CDT Wed May 29 2019

OKC027-133-291454-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Seminole OK-Cleveland OK-
945 AM CDT Wed May 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN SEMINOLE AND
NORTHEASTERN CLEVELAND COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3526 9708 3533 9714 3537 9714 3538 9718
      3542 9722 3564 9691 3543 9675
TIME...MOT...LOC 1444Z 206DEG 28KT 3541 9715 

$$

OKC081-109-125-291515-
/O.CON.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Oklahoma OK-Lincoln OK-Pottawatomie OK-
945 AM CDT Wed May 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHEASTERN OKLAHOMA...SOUTHWESTERN LINCOLN AND NORTHWESTERN
POTTAWATOMIE COUNTIES...

At 944 AM CDT, a severe thunderstorm was located over Newalla, moving
northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Eastern Oklahoma City, Shawnee, McLoud, Meeker, Johnson, Dale,
Newalla, Bethel Acres and Aydelotte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3526 9708 3533 9714 3537 9714 3538 9718
      3542 9722 3564 9691 3543 9675
TIME...MOT...LOC 1444Z 206DEG 28KT 3541 9715 

HAIL...1.00IN
WIND...60MPH
 
$$

SIX
592 
WWUS54 KOUN 291457
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
957 AM CDT Wed May 29 2019

OKC109-291507-
/O.CAN.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Oklahoma OK-
957 AM CDT Wed May 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN OKLAHOMA COUNTY
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3546 9695 3545 9700 3543 9707 3543 9711
      3548 9714 3564 9691 3546 9677
TIME...MOT...LOC 1457Z 231DEG 27KT 3547 9705 

$$

OKC081-125-291515-
/O.CON.KOUN.SV.W.0511.000000T0000Z-190529T1515Z/
Lincoln OK-Pottawatomie OK-
957 AM CDT Wed May 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
FOR SOUTHWESTERN LINCOLN AND NORTHWESTERN POTTAWATOMIE COUNTIES...

At 957 AM CDT, a severe thunderstorm was located near McLoud, moving
northeast at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
McLoud and Meeker. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3546 9695 3545 9700 3543 9707 3543 9711
      3548 9714 3564 9691 3546 9677
TIME...MOT...LOC 1457Z 231DEG 27KT 3547 9705 

HAIL...1.00IN
WIND...60MPH
 
$$

SIX

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:38 AM CDT, 2 hours 45 minutes earlier.

Area forecast discussion, May 29, 6:38 AM CDT, 2 hours 45 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Norman OK
638 AM CDT Wed May 29 2019

.AVIATION...
29/12Z TAFs. IFR post frontal cigs expected for a good part of
the morning across northern Oklahoma, evidence from satellite/ob
trends and high-res sounding forecasts. As lower level ridge and
drier air settles in, expect conditions to improve across northern
Oklahoma by 18Z. Mainly MVFR cigs expected farther south with
widespread SHRA/TSRA this morning and at least first half of
afternoon. Rain will end from west to east this afternoon. VFR
conditions expected toward and after 00Z all terminals. No fog
will be mentioned in latter portions of forecast, but there will
be an opportunity for shallow fog in the water logged areas late
tonight as skies clear across southern half of Oklahoma into
northern Texas.

&&

.PREV DISCUSSION... /issued 400 AM CDT Wed May 29 2019/

DISCUSSION...
..Heavy Rainfall/Flooding and Severe Weather Possible Today...

For today, the primary issues are heavy rainfall/flooding and
severe weather with the approach of another trough that will lift
northeastward into the Southern Plains.

Ascent ahead of the trough will result in widespread showers and
thunderstorms across the southeast 1/2 to 2/3rds of Oklahoma and
all of western north Texas. Convection is expected to spread
northeastward and develop just after sunrise and will persist
through much of the day. As this wave approaches a cold front will
also slowly move southward through the day.

Heavy rainfall and flooding will be the primary hazard north of
the front. The area with the greatest risk for this will be across
south central and southeast Oklahoma. Opted to expand the Flood
Watch slightly to the west with last night's heavy rainfall across
portions of south central Oklahoma.

There are a few meteorological factors why heavy rainfall will be
a threat:
1) Precipitable water values are progged to be 1.8-2.00"+, which
is above the 90th percentile per the SPC Sounding Climatology
page.

2) Warm cloud depths are forecast to be >10000 ft and may be as
high as ~12000 ft, which will promote warm rain processes (i.e.,
collision and coalescence).

3) Modest southerly flow at 850 to 700 mb will result in
isentropic ascent above the surface frontal zone.

In addition to heavy rainfall, there will also be a threat for
elevated severe thunderstorms with hail north of the boundary.

South of the front, instability (MLCAPE ~3000 J/kg) and shear
(effective bulk shear ~50+ knots) will result in an environment
capable for more robust severe thunderstorms--including
supercells-- this afternoon. All hazards will be possible,
including tornadoes.

There a couple factors that will provide an environment favorable
for tornadoes. The 0-1 km hodographs are forecast to lengthen
toward late afternoon/early evening with 0-1 km shear approaching
30 knots. LCL heights will also be quite low.

One factor that may mitigate the the tornado potential will be
the mode of the thunderstorms. Storms may be somewhat "messy" with
mergers and interactions that could temper the risk.
Nevertheless, with the forecast parameter space, there is a low to
medium tornado potential across south central/southeast Oklahoma
and western north Texas (including the potential for embedded
circulations within any established/bowing line segments).

In this system's wake, quiet weather is expected for Thursday and
Friday. The drier airmass behind the front will allow for a
couple cool night with lows in 50s F. Some 40s F will even be
possible across northwest Oklahoma Thursday morning. Highs will
be in the 70s and 80s F.

The chance of showers and thunderstorms will increase toward the
weekend and into early next week as a west-northwest flow develops
across the area. This synoptic pattern may allow some MCS(s) to
affect the area; however, the confidence on the timing of any MCSs
is still low. Currently, the model signal for MCSs is highest
Saturday night into Sunday and Sunday night into Monday.

Mahale

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  73  55  78  57 /  90  30   0   0
Hobart OK         74  54  79  57 /  70  10   0   0
Wichita Falls TX  76  58  80  61 /  90  20   0   0
Gage OK           72  47  75  53 /  10   0   0   0
Ponca City OK     73  54  76  56 /  50  30   0   0
Durant OK         80  63  81  62 /  90  70   0   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ031-032-038>048-
     050>052.

TX...Flood Watch through Thursday morning for TXZ090.

&&

11/10
Hazardous weather outlook, May 29, 4:52 AM CDT, 4 hours 31 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
452 AM CDT Wed May 29 2019

OKZ004>048-050>052-TXZ083>090-301000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
452 AM CDT Wed May 29 2019

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced Risk for severe thunderstorms today.

Location...
The Enhanced Risk is across far south central and southeast
Oklahoma and adjacent parts of north Texas, including locations
near Ardmore, Atoka, Durant and Lake Texoma. The Slight Risk to
the north includes locations near Wichita Falls, Duncan, Pauls
Valley, Ada, and Seminole.

Timing...
7 AM this morning through 7 PM this evening.

Impacts...
Hail up to baseball size.
Winds of 60 to 80 mph.
Medium tornado risk.

Discussion...
Numerous thunderstorms are expected across the southeast half to
two-thirds of Oklahoma and all of western north Texas. The medium
tornado risk will be across far south central and southeast
Oklahoma and adjacent parts of north Texas. Farther north, behind
a cold front, the primary risk will be hail.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
southern Oklahoma and north Texas should prepare for severe
weather operations today.

.Heavy Rain and Flooding...
Flooding problems will continue or return in areas that see
thunderstorms today, especially across southern Oklahoma. Persons
who live near or have interests in low lying areas should pay
close attention to forecasts and warnings.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There are off an on chances of thunderstorms this weekend into
early next week, but predictability in location and strength of
storms is too low for any organized severe storm risk areas.

.Heavy Rain and Flooding...
Flooding problems will continue or return in areas that see
thunderstorms. Persons who live near or have interests in low
lying areas should pay close attention to forecasts and warnings.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, May 29, 8:43 AM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
843 AM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     FLASH FLOOD      DUNCAN                  34.52N 97.97W
05/28/2019                   STEPHENS           OK   DEPT OF HIGHWAYS

            FLOOD WATERS COVERED INTERSECTION OF US HWY 81 AND STATE
            HWY 7.

&&

TLINDLEY
Special weather statement, May 29, 8:56 AM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
856 AM CDT Wed May 29 2019

OKZ029>031-291430-
Pottawatomie OK-Cleveland OK-Seminole OK-
856 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Pottawatomie...
southeastern Cleveland and northwestern Seminole Counties Until 930
AM CDT...

AT 854 AM CDT, a strong thunderstorm was located near Etowah, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

LAT...LON 3495 9721 3511 9734 3543 9691 3522 9671
TIME...MOT...LOC 1354Z 232DEG 37KT 3511 9714

SIX
Local storm report, May 29, 9:04 AM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
904 AM CDT WED MAY 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     HAIL             6 N LAKE ARROWHEAD      33.80N 98.37W
05/29/2019  E0.75 INCH       CLAY               TX   TRAINED SPOTTER

            SPOTTERNETWORK REPORT.

&&

ZWINK
Special weather statement, May 29, 9:05 AM CDT, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
905 AM CDT Wed May 29 2019

TXZ086-089-090-291430-
Clay TX-Wichita TX-Archer TX-
905 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Clay...southeastern
Wichita and Archer Counties Until 930 AM CDT...

AT 901 AM CDT, a strong thunderstorm was located 5 miles northwest
of Scotland, moving north at 30 to 35 MPH. Another strong storm was
located southwest of Jolly.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

LAT...LON 3342 9855 3346 9895 3407 9860 3399 9821
TIME...MOT...LOC 1401Z 192DEG 27KT 3373 9852

SIX
Special weather statement, May 29, 9:09 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
909 AM CDT Wed May 29 2019

OKZ045-046-291445-
Carter OK-Jefferson OK-
909 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR western Carter and northeastern
Jefferson Counties Until 945 AM CDT...

AT 908 AM CDT, a strong thunderstorm was located near Healdton,
moving northeast at 25 to 30 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

LAT...LON 3416 9772 3429 9761 3429 9756 3435 9756
      3446 9747 3427 9723 3407 9752 3407 9756
      3404 9756
TIME...MOT...LOC 1408Z 222DEG 23KT 3422 9752

SIX
Special weather statement, May 29, 9:17 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
917 AM CDT Wed May 29 2019

OKZ025-026-029-030-291445-
Oklahoma OK-Pottawatomie OK-Cleveland OK-Lincoln OK-
917 AM CDT Wed May 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...
northwestern Pottawatomie...northeastern Cleveland and southwestern
Lincoln Counties Until 945 AM CDT...

AT 913 AM CDT, a strong thunderstorm was located over northeastern
Norman, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

LAT...LON 3518 9722 3530 9738 3560 9713 3541 9688
TIME...MOT...LOC 1413Z 222DEG 23KT 3529 9721

SIX

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 28, 7:00 PM CDTTornado WarningOUNGarvin, Grady, McClain30 min
May 28, 7:06 PM CDTSpecial Weather StatementOUNCotton24 min
May 28, 7:07 PM CDTSevere Thunderstorm WarningOUNPayne38 min
May 28, 7:12 PM CDTSpecial Weather StatementOUNStephens33 min
May 28, 7:15 PM CDTAreal Flood AdvisoryOUNLincoln, Logan, Payne3 hr
May 28, 7:18 PM CDTAreal Flood AdvisoryOUNCleveland, Garvin, Grady, McClain3 hr
May 28, 7:18 PM CDTSevere Thunderstorm WarningOUNCotton, Tillman42 min
May 28, 7:26 PM CDTSevere Thunderstorm WarningOUNCleveland, McClain, Pottawatomie49 min
May 28, 7:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Grady, McClain, Stephens47 min
May 28, 7:40 PM CDTSevere Thunderstorm WarningOUNPayne39 min
May 28, 7:41 PM CDTSevere Thunderstorm WarningOUNCotton, Stephens49 min
May 28, 7:53 PM CDTSpecial Weather StatementOUNCleveland37 min
May 28, 8:00 PM CDTSpecial Weather StatementOUNCotton30 min
May 28, 8:05 PM CDTTornado WarningOUNStephens25 min
May 28, 8:06 PM CDTFlash Flood WarningOUNCleveland, Garvin, McClain3 hr
May 28, 8:12 PM CDTAreal Flood WarningOUNComanche5 hr
May 28, 8:16 PM CDTSpecial Weather StatementOUNCleveland, McClain29 min
May 28, 8:16 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson, Stephens29 min
May 28, 8:22 PM CDTAreal Flood AdvisoryOUNCotton, Jefferson, Stephens3 hr
May 28, 8:30 PM CDTSevere Thunderstorm WarningOUNJefferson, Stephens45 min
May 28, 8:40 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson50 min
May 28, 8:50 PM CDTFlash Flood WarningOUNStephens3 hr
May 28, 9:02 PM CDTSpecial Weather StatementOUNPottawatomie28 min
May 28, 9:09 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens51 min
May 28, 9:14 PM CDTAreal Flood WarningOUNComanche, Grady, Stephens4 hr
May 28, 9:24 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray, Stephens3 hr
May 28, 9:28 PM CDTSevere Thunderstorm WarningOUNCotton, Jefferson47 min
May 28, 9:31 PM CDTSpecial Weather StatementOUNSeminole44 min
May 28, 9:41 PM CDTFlash Flood WarningOUNCarter, Garvin, Murray, Stephens3 hr
May 28, 9:54 PM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray, Stephens51 min
May 28, 10:42 PM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole48 min
May 28, 10:43 PM CDTSpecial Weather StatementOUNAtoka47 min
May 28, 11:13 PM CDTAreal Flood AdvisoryOUNGarvin, McClain, Murray, Pontotoc, Pottawatomie, Seminole3 hr
May 28, 11:21 PM CDTFlash Flood WarningOUNGarvin, Pontotoc3 hr
May 28, 11:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 28, 11:28 PM CDTSevere Thunderstorm WarningOUNGarvin, Hughes, Pontotoc, Pottawatomie, Seminole47 min
May 28, 11:45 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray, Stephens12 hr
May 28, 11:51 PM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole3 hr
May 28, 11:57 PM CDTSpecial Weather StatementOUNPontotoc33 min
May 29, 12:02 AM CDTSevere Thunderstorm WarningOUNHughes43 min
May 29, 12:26 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc49 min
May 29, 12:37 AM CDTAreal Flood WarningOUNComanche, Grady, Stephens6 hr
May 29, 2:13 AM CDTAreal Flood WarningOUNGarvin, Murray, Pontotoc6 hr
May 29, 2:45 AM CDTRiver Flood WarningOUNGarvin66 hr
May 29, 3:59 AM CDTAreal Flood WarningOUNGreer, Kiowa24 hr
May 29, 7:38 AM CDTSpecial Weather StatementOUNPottawatomie37 min
May 29, 7:47 AM CDTSevere Thunderstorm WarningOUNLincoln, Pottawatomie, Seminole43 min
May 29, 8:56 AM CDTSpecial Weather StatementOUNPottawatomie34 min
May 29, 9:09 AM CDTSpecial Weather StatementOUNCarter36 min
May 29, 9:13 AM CDTAreal Flood AdvisoryOUNPottawatomie, Seminole3 hr
May 29, 9:17 AM CDTSpecial Weather StatementOUNPottawatomie28 min
May 29, 9:35 AM CDTSpecial Weather StatementOUNMurray25 min
May 29, 9:41 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Murray37 min
May 29, 10:01 AM CDTAreal Flood AdvisoryOUNLincoln, Payne, Pottawatomie3 hr
May 29, 10:15 AM CDTAreal Flood AdvisoryOUNJefferson3 hr
May 29, 10:15 AM CDTSpecial Weather StatementOUNCarter30 min
May 29, 10:17 AM CDTSpecial Weather StatementOUNGarvin28 min
May 29, 10:39 AM CDTAreal Flood AdvisoryOUNGarvin, McClain, Pontotoc, Pottawatomie, Seminole2 hr
May 29, 10:47 AM CDTSpecial Weather StatementOUNMurray28 min
May 29, 10:52 AM CDTFlash Flood WarningOUNCarter, Garvin, Grady, Murray, Stephens4 hr
May 29, 11:14 AM CDTSpecial Weather StatementOUNGarvin31 min
May 29, 11:17 AM CDTSpecial Weather StatementOUNStephens28 min
May 29, 11:19 AM CDTSpecial Weather StatementOUNCarter26 min
May 29, 11:25 AM CDTSpecial Weather StatementOUNPottawatomie35 min
May 29, 11:38 AM CDTSevere Thunderstorm WarningOUNGarvin, McClain, Murray37 min
May 29, 11:50 AM CDTSpecial Weather StatementOUNMarshall25 min
May 29, 11:59 AM CDTSpecial Weather StatementOUNPontotoc31 min
May 29, 12:03 PM CDTSpecial Weather StatementOUNMcClain27 min
May 29, 12:12 PM CDTSpecial Weather StatementOUNHughes33 min
May 29, 12:18 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole27 min
May 29, 12:24 PM CDTSpecial Weather StatementOUNAtoka36 min
May 29, 12:25 PM CDTAreal Flood AdvisoryOUNCleveland, Hughes, Lincoln, McClain, Pontotoc, Pottawatomie and 1 more3 hr
May 29, 12:38 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie, Seminole2 hr
May 29, 12:46 PM CDTSpecial Weather StatementOUNBryan29 min
May 29, 1:07 PM CDTSpecial Weather StatementOUNAtoka23 min
May 29, 1:27 PM CDTSevere Thunderstorm WarningOUNAtoka24 min
May 29, 2:19 PM CDTRiver Flood WarningOUNPottawatomie, Seminole35 hr
May 29, 2:32 PM CDTFlash Flood WarningOUNLincoln, Pottawatomie, Seminole3 hr
May 29, 2:39 PM CDTSpecial Weather StatementOUNJohnston36 min
May 29, 2:42 PM CDTAreal Flood WarningOUNCarter, Garvin, Murray, Pontotoc, Stephens4 hr

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.